# SDR JIKA201706120001

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N8226Z
- Make and model: Beech C-99
- Aircraft serial: U190
- Aircraft time: 28,724 hours, 48,288 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 3094
- Condition: Failed
- Location: Mlg
- Part time: 3,066 hours, 4,338 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE PILOT WAS ON APPROACH, WHEN THE LANDING GEAR WAS SELECTED DOWN, THERE WAS NO MOVEMENT OF THE GEAR AND NO INDICATION OF MOVEMENT.  THE PILOT CALLED FOR A GO AROUND TO TROUBLESHOOT AND CYCLED THE LANDING GEAR AGAIN WITH THE SAME RESULT.  ON THE THIRD ATTEMPT, THE PILOT RECEIVED A LOW HYDRAULIC WARNING LIGHT FOLLOWED BY THE LANDING GEAR CONTROL RELAY CIRCUIT BREAKER TRIPPING. THE PILOT FOLLOWED EMERGENCY PROCEDURES AND PERFORMED A MANUAL GEAR EXTENSION AND THE RESULT WAS A THREE GREEN DOWN AND LOCKED INDICATIONS.  LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND TROUBLESHOT THE LANDING GEAR SYSTEM. REMOVED AND REPLACED THE LANDING GEAR MOTOR WITH A SERVICEABLE UNIT. 
MAINTENANCE SERVICED THE HYDRAULICS AND PERFORMED GEAR SWINGS AND OPERATION OF THE LANDING GEAR WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
